MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 1.45MM NITINOL GUIDEWIRE BLUNT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT CLOSE

MEDOS INTERNATIONAL SàRL CH 1.45MM NITINOL GUIDEWIRE BLUNT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT CLOSE
Model Number 286705320
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2022, that during spinal fusion procedure piece of k-wire broke off in vertebral body during mis tlif procedure when surgeon was inserting screws and tried to remove the wire.Approximately 2mm of k-wire was left in the vertebral body in the lumbar region.Surgery was completed without any surgical delay.Concomitant device reported: unknown screws (part#: unknown; lot#: unknown; quantity: unknown).This report is for one (1) 1.45mm nitinol guidewire blunt.This is report 1 of 1 (b)(4).

Brand Name
1.45MM NITINOL GUIDEWIRE BLUNT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT CLOSE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key15958793
Report Number1526439-2022-02120
Device Sequence Number5525825
Product Code LXH
UDI-Device Identifier10705034507859
UDI-Public(01)10705034507859
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286705320
Device Catalogue Number286705320
Device Lot Number2867-05-320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown